Consistency notions in illative combinatory logic

Journal of Symbolic Logic 42 (4):527-529 (1977)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
29 (#399,302)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Elements of Combinatory Logic.Bruce Lercher - 1974 - Journal of Symbolic Logic 41 (4):789-790.
The ${\bf Q}$-Consistency of ${\cal F}_{22}$.Jonathan P. Seldin - 1977 - Notre Dame Journal of Formal Logic 18 (1):117-127.

Add more references

Citations of this work

Add more citations